MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/800/075CZ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility phone number: (b)(4).
 
Event or Problem Description
Information was received indicating that a smiths medical trach was found to have the pilot balloon torn off.There was no patient injury reported.There were no reported adverse events.
 
Additional Manufacturer Narrative
Other text: investigation completed on a smiths medical tracheostomy|pvc - portex tubes bluselect complaint of pilot balloon detached form inflation line was visually confirmed when receiving at investigation site.The report indicated the assembly was manufactured at tijuana, so therefore a secondary investigation will be created and resent the device to tijuana.
 
Event or Problem Description
Device evaluation completed and summary in h 10.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
MDR Report Key11872749
Report Number3012307300-2021-04918
Device Sequence Number3268694
Product Code BTO
UDI-Device Identifier15019517076080
UDI-Public15019517076080
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/800/075CZ
Device Lot Number3895100
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1